On a propagation-invariant, orthogonal modal expansion on the unit disk: going beyond Nijboer-Zernike theory of aberrations

El Gawhary OEG
Document type Article
Journal title / Source Optics Letters
Peer-reviewed article 1
Volume 40
Issue 11
Page numbers / Article number 2626-2629
Publisher's name Optical Society of America
Publication date 2015-6-1
ISSN 0146-9592
DOI 10.1364/OL.40.002626
Web URL https://www.osapublishing.org/ol/abstract.cfm?uri=ol-40-11-2626
Language English

Back to the list view